# SDR DALA2021030301215

- Difficulty date: March 2, 2021
- Submitted: March 3, 2021
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 90,399 hours, 37,303 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Fitting
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND LH ENG DRAG FITTING HOLE # HAS INDICATIONS OF BOTH CORROSION AND A CRACK IN THE FITTING AT THE 5 OCLOCK POSITION FACING AFT. REPAIRED FITTING PER ERA 589971-14. (LP 1744163)
